Each time I have gone up a tablet I have felt a bit light headed about an hour or so after taking the tablet for a few days (although I am med sensitive so it might in part be anxiety as I am allergic to a couple of common antibiotics)and I also felt slightly more tired but this has gone after a week of being on the increased dose. I have put on a bit of weight (trousers tight where they were loose before pizotifen)and do feel hungry a lot although easily sated so my portion sizes haven’t increased but my need to “snack” has. However, I’m not sure if that is the pills or just generally feeling somewhat better and doing a bit more, so therefore, hungrier. I do have a very sweet tooth so am trying to eat healthy snacks like crudites and rice cakes to get my biscuit snacking under control.
I didn’t start improving until I was on 1mg a day and seem to have levelled out now at 3mg, so probably need to go higher or add in another med as I am by no means healed, just a lot more functional, no races for me. However, I’m an old lag (mid fifties) and have probably had MAV for about 23 years, misdiagnosed repeatedly as Menieres for which the Menieres meds unsurprisingly failed, so I’m a much harder nut to crack than you.
Good luck, I hope Pizotifen works for you.